# SDR SWAA2021021244766

- Difficulty date: January 21, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TRAILING EDGE LOWER INBOARD FIXED CLIP BRACKET AT RT WING / REPLACED BROKEN TRAILING EDGE LOWER INBOARD FIXED CLIP BRACKET AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE
